Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Irreducible representations of the exceptional Cheng-Kac superalgebra


Authors: Consuelo Martínez and Efim Zelmanov
Journal: Trans. Amer. Math. Soc. 366 (2014), 5853-5876
MSC (2010): Primary 17C70; Secondary 17C55, 17B10, 17B60
DOI: https://doi.org/10.1090/S0002-9947-2014-06066-2
Published electronically: July 16, 2014
MathSciNet review: 3256186
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify all conformal irreducible modules of finite type over the Cheng-Kac superalgebra $ CK_6$.


References [Enhancements On Off] (What's this?)

  • [1] Carina Boyallian, Victor G. Kac, and José I. Liberati, Irreducible modules over finite simple Lie conformal superalgebras of type $ K$, J. Math. Phys. 51 (2010), no. 6, 063507, 37. MR 2676484 (2011j:17046), https://doi.org/10.1063/1.3397419
  • [2] Carina Boyallian, Victor G. Kac, and José I. Liberati, Classification of Finite Irreducible Modules over the Lie Conformal Superalgebra $ CK_6$, Comm. Math. Phys. 317 (2013), no. 2, 503-546. MR 3010193, https://doi.org/10.1007/s00220-012-1623-8
  • [3] Carina Boyallian, Victor G. Kac, Jose I. Liberati, and Alexei Rudakov, Representations of simple finite Lie conformal superalgebras of type $ W$ and $ S$, J. Math. Phys. 47 (2006), no. 4, 043513, 25. MR 2226350 (2007h:17031), https://doi.org/10.1063/1.2191788
  • [4] Shun-Jen Cheng and Victor G. Kac, Erratum: ``Conformal modules'' [Asian J. Math. 1 (1997), no. 1, 181-193; MR1480993 (98j:17026)], Asian J. Math. 2 (1998), no. 1, 153-156. MR 1656556 (99k:17046)
  • [5] Shun-Jen Cheng and Victor G. Kac, A new $ N=6$ superconformal algebra, Comm. Math. Phys. 186 (1997), no. 1, 219-231. MR 1462763 (99f:17029), https://doi.org/10.1007/BF02885679
  • [6] Davide Fattori and Victor G. Kac, Classification of finite simple Lie conformal superalgebras, J. Algebra 258 (2002), no. 1, 23-59. Special issue in celebration of Claudio Procesi's 60th birthday. MR 1958896 (2004b:17017), https://doi.org/10.1016/S0021-8693(02)00504-5
  • [7] Pavel Grozman, Dimitry Leites, and Irina Shchepochkina, Lie superalgebras of string theories, Acta Math. Vietnam. 26 (2001), no. 1, 27-63. MR 1828365 (2002c:17034)
  • [8] V. G. Kac, Classification of simple $ Z$-graded Lie superalgebras and simple Jordan superalgebras, Comm. Algebra 5 (1977), no. 13, 1375-1400. MR 0498755 (58 #16806)
  • [9] Victor Kac, Vertex algebras for beginners, 2nd ed., University Lecture Series, vol. 10, American Mathematical Society, Providence, RI, 1998. MR 1651389 (99f:17033)
  • [10] C. Martinez and E. Zelmanov, Simple finite-dimensional Jordan superalgebras of prime characteristic, J. Algebra 236 (2001), no. 2, 575-629. MR 1813492 (2002e:17042), https://doi.org/10.1006/jabr.2000.8456
  • [11] Consuelo Martínez and Efim Zelmanov, Specializations of Jordan superalgebras, Canad. Math. Bull. 45 (2002), no. 4, 653-671. Dedicated to Robert V. Moody. MR 1941232 (2003k:17040), https://doi.org/10.4153/CMB-2002-059-8
  • [12] Consuelo Martínez and Efim I. Zelmanov, Lie superalgebras graded by $ P(n)$ and $ Q(n)$, Proc. Natl. Acad. Sci. USA 100 (2003), no. 14, 8130-8137 (electronic). MR 1989345 (2005c:17047), https://doi.org/10.1073/pnas.0932706100
  • [13] Consuelo Martínez and Efim Zelmanov, Representation theory of Jordan superalgebras. I, Trans. Amer. Math. Soc. 362 (2010), no. 2, 815-846. MR 2551507 (2011a:17049), https://doi.org/10.1090/S0002-9947-09-04883-1
  • [14] Efim Zelmanov, On the structure of conformal algebras, Combinatorial and computational algebra (Hong Kong, 1999) Contemp. Math., vol. 264, Amer. Math. Soc., Providence, RI, 2000, pp. 139-153. MR 1800693 (2001j:17048), https://doi.org/10.1090/conm/264/04216

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17C70, 17C55, 17B10, 17B60

Retrieve articles in all journals with MSC (2010): 17C70, 17C55, 17B10, 17B60


Additional Information

Consuelo Martínez
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo s/n, 33007 Oviedo, Spain
Email: cmartinez@uniovi.es

Efim Zelmanov
Affiliation: Department of Mathematics, University of California San Diego, La Jolla, California 92093-0112 – and – Korean Institute of Advaced Study, Seoul, South Korea – and – King Abdulaziz, Jeddah, Saudi Arabia
Email: ezelmano@maths.ucsd.edu

DOI: https://doi.org/10.1090/S0002-9947-2014-06066-2
Received by editor(s): August 3, 2012
Received by editor(s) in revised form: December 7, 2012
Published electronically: July 16, 2014
Additional Notes: The first author was partially supported by MTM 2010-67884-C04-01
The second author was partially supported by the NSF
Dedicated: To the memory of our dear friend Hyo Chul Myung
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society